Alert archive / Alabama / Small Craft Advisories in 2016
Small Craft Advisory 56, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Dec 5, 2016, 3:46 AM CST. It took effect at Dec 5, 2016, 9:00 PM CST. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Dec 5, 2016, 3:46 AM CST (09:46 UTC)
- In effect from
- Dec 5, 2016, 9:00 PM CST
- Expired
- Dec 6, 2016, 6:00 PM CST
- In force
- 21 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted.
007 WHUS74 KMOB 050946 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 346 AM CST MON DEC 5 2016 ...A SMALL CRAFT ADVISORY IS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST TUESDAY FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM...THE MISSISSIPPI SOUND...AND LOWER MOBILE BAY... .SOUTHWESTERLY WINDS WILL INCREASE LATE TONIGHT THEN EVENTUALLY TURN WESTERLY TUESDAY AS LOW PRESSURE LIFTS FROM LOUISIANA TO THE TENNESSEE VALLEY. WINDS SHOULD GRADUALLY DECREASE IN SPEED TUESDAY AFTERNOON. GMZ631-632-650-655-670-675-051800- /O.NEW.KMOB.SC.Y.0056.161206T0600Z-161206T1800Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 346 AM CST MON DEC 5 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST TUESDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST TUESDAY. * WINDS...SOUTHWEST 20 TO 25 KNOTS LATE TONIGHT BECOMING WEST 20 TO 25 KNOTS TUESDAY MORNING. * WAVES/SEAS...BUILDING TO 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
8 follow-up statements
699 WHUS74 KMOB 051744 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1144 AM CST MON DEC 5 2016 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST TUESDAY FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM...THE MISSISSIPPI SOUND...AND LOWER MOBILE BAY... .SOUTHERLY WINDS WILL INCREASE THROUGH LATE TONIGHT THEN EVENTUALLY TURN WESTERLY EARLY TUESDAY AS LOW PRESSURE LIFTS FROM LOUISIANA TO THE TENNESSEE VALLEY. WINDS SHOULD GRADUALLY DECREASE IN SPEED TUESDAY AFTERNOON. GMZ631-632-650-655-670-675-060200- /O.CON.KMOB.SC.Y.0056.161206T0600Z-161206T1800Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1144 AM CST MON DEC 5 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST TUESDAY... * WINDS...SOUTHERLY 20 TO 25 KNOTS LATE TONIGHT BECOMING WEST 20 TO 25 KNOTS TUESDAY MORNING. * WAVES/SEAS...BUILDING TO 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
230 WHUS74 KMOB 052145 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 345 PM CST MON DEC 5 2016 ...A SMALL CRAFT ADVISORY IS IN EFFECT FROM 9 PM THIS EVENING TO NOON CST TUESDAY FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM...THE MISSISSIPPI SOUND...AND LOWER MOBILE BAY... .A WARM FRONT LOCATED NEAR THE COAST MOVES INLAND THROUGH THIS EVENING WHILE SOUTHERLY WINDS BECOME STRONG OVER MUCH OF THE MARINE AREA. A COLD FRONT MEANWHILE APPROACHES FROM THE WEST AND MOVES THROUGH THE AREA LATE TONIGHT...WITH WINDS BECOMING WESTERLY IN THE WAKE OF THE FRONT. THE WESTERLY FLOW GRADUALLY SUBSIDES AND BECOMES NORTHWESTERLY THROUGH TUESDAY AFTERNOON. GMZ631-632-650-655-670-675-060700- /O.EXT.KMOB.SC.Y.0056.161206T0300Z-161206T1800Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 345 PM CST MON DEC 5 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO NOON CST TUESDAY... * WINDS...SOUTHERLY 20 TO 25 KNOTS LATE TONIGHT BECOMING WEST 20 TO 25 KNOTS TUESDAY MORNING. * WAVES/SEAS...BUILDING TO 6 TO 7 FEET NEAR SHORE AND 7 TO 9 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
355 WHUS74 KMOB 060237 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 837 PM CST MON DEC 5 2016 ...A SMALL CRAFT ADVISORY IS IN EFFECT FROM 9 PM THIS EVENING TO NOON CST TUESDAY FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM...THE MISSISSIPPI SOUND...AND LOWER MOBILE BAY... .A COLD FRONT APPROACHING FROM THE WEST WILL MOVE THROUGH THE AREA LATE TONIGHT...WITH WINDS BECOMING WESTERLY IN THE WAKE OF THE FRONT. THE WESTERLY WIND FLOW GRADUALLY SUBSIDES AND BECOMES NORTHWESTERLY THROUGH TUESDAY AFTERNOON. GMZ630-061045- /O.EXB.KMOB.SC.Y.0056.161206T0300Z-161206T1200Z/ NORTHERN MOBILE BAY- 837 PM CST MON DEC 5 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM CST TUESDAY. * WINDS...BECOMING WEST 18 TO 23 KNOTS. * WAVES/SEAS...CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ631-632-650-655-670-675-061045- /O.CON.KMOB.SC.Y.0056.161206T0300Z-161206T1800Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 837 PM CST MON DEC 5 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TUESDAY... * WINDS...BECOMING WEST 20 TO 25 KNOTS. * WAVES/SEAS...BUILDING TO 6 TO 7 FEET NEAR SHORE AND 7 TO 9 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
600 WHUS74 KMOB 060314 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 914 PM CST MON DEC 5 2016 ...A SMALL CRAFT ADVISORY IS IN EFFECT FROM 9 PM THIS EVENING TO NOON CST TUESDAY FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM...THE MISSISSIPPI SOUND...AND LOWER MOBILE BAY... .A COLD FRONT APPROACHING FROM THE WEST WILL MOVE THROUGH THE AREA LATE TONIGHT. WINDS WILL BECOME WESTERLY BEHIND FRONT. THE WESTERLY WIND FLOW GRADUALLY SUBSIDES AND BECOMES NORTHWESTERLY THROUGH TUESDAY AFTERNOON. GMZ631-632-650-655-670-675-061115- /O.CON.KMOB.SC.Y.0056.000000T0000Z-161206T1800Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 914 PM CST MON DEC 5 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TUESDAY... * WINDS...BECOMING WEST 20 TO 25 KNOTS. * WAVES/SEAS...BUILDING TO 6 TO 7 FEET NEAR SHORE AND 7 TO 9 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630-061115- /O.CON.KMOB.SC.Y.0056.000000T0000Z-161206T1200Z/ NORTHERN MOBILE BAY- 914 PM CST MON DEC 5 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST TUESDAY... * WINDS...BECOMING WEST 18 TO 23 KNOTS. * WAVES/SEAS...CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
921 WHUS74 KMOB 061120 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 520 AM CST TUE DEC 6 2016 ...A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL NOON CST... .STRONG WESTERLY WINDS WILL IMPACT THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA...INCLUDING BAYS AND SOUNDS THROUGH THE MORNING HOURS. WINDS WILL GRADUALLY SUBSIDE AND TURN NORTHWESTERLY THIS AFTERNOON. GMZ633>635-061800- /O.EXB.KMOB.SC.Y.0056.161206T1200Z-161206T1800Z/ PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- 520 AM CST TUE DEC 6 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON CST TODAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL NOON CST TODAY. * WINDS...WEST 20 TO 25 KNOTS. * WAVES...ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630-061800- /O.EXT.KMOB.SC.Y.0056.000000T0000Z-161206T1800Z/ NORTHERN MOBILE BAY- 520 AM CST TUE DEC 6 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST TODAY... * WINDS...WEST 20 TO 25 KNOTS. * WAVES...ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ631-632-650-655-670-675-061800- /O.CON.KMOB.SC.Y.0056.000000T0000Z-161206T1800Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 520 AM CST TUE DEC 6 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WINDS...WEST 20 TO 25 KNOTS. * WAVES/SEAS...WAVES ROUGH OVER LOWER MOBILE BAY AND THE MISSISSIPPI SOUND. SEAS 6 TO 8 FEET NEAR SHORE AND 7 TO 9 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
355 WHUS74 KMOB 061142 CCA MWWMOB URGENT - MARINE WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE MOBILE AL 542 AM CST TUE DEC 6 2016 ...A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL NOON CST... .STRONG WESTERLY WINDS WILL IMPACT THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA...INCLUDING BAYS AND SOUNDS THROUGH THE MORNING HOURS. WINDS WILL GRADUALLY SUBSIDE AND TURN NORTHWESTERLY THIS AFTERNOON. GMZ633>635-061800- /O.EXB.KMOB.SC.Y.0056.161206T1200Z-161206T1800Z/ PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- 542 AM CST TUE DEC 6 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON CST TODAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL NOON CST TODAY. * WINDS...WEST 20 TO 25 KNOTS. * WAVES...ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630-061800- /O.EXT.KMOB.SC.Y.0056.000000T0000Z-161206T1800Z/ NORTHERN MOBILE BAY- 542 AM CST TUE DEC 6 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST TODAY... * WINDS...WEST 20 TO 25 KNOTS. * WAVES...ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ631-632-650-655-670-675-061800- /O.COR.KMOB.SC.Y.0056.000000T0000Z-161206T1800Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 542 AM CST TUE DEC 6 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WINDS...WEST 25 TO 30 KNOTS. * WAVES/SEAS...WAVES ROUGH OVER LOWER MOBILE BAY AND THE MISSISSIPPI SOUND. SEAS 6 TO 8 FEET NEAR SHORE AND 7 TO 9 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
726 WHUS74 KMOB 061610 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1010 AM CST TUE DEC 6 2016 ...A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL NOON CST FOR BAYS AND INLAND WATERS AND FOR THE COASTAL WATERS OUT 60 NM UNTIL 6 PM CST... .STRONG WESTERLY WINDS WILL GRADUALLY BECOME NORTHWESTERLY AND SUBSIDE THIS AFTERNOON ALONG WITH GRADUALLY SUBSIDING SEAS THROUGH TONIGHT. GMZ650-655-670-675-070000- /O.EXT.KMOB.SC.Y.0056.000000T0000Z-161207T0000Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1010 AM CST TUE DEC 6 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS EVENING... * WINDS...WEST 20 TO 25 KNOTS WITH HIGHER GUSTS. * WAVES/SEAS...SEAS 6 TO 8 FEET NEAR SHORE AND 7 TO 9 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630>635-061800- /O.CON.KMOB.SC.Y.0056.000000T0000Z-161206T1800Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- 1010 AM CST TUE DEC 6 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WINDS...WEST 18 TO 23 KNOTS. * WAVES...ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
635 WHUS74 KMOB 062345 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 545 PM CST TUE DEC 6 2016 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 6 PM CST THIS EVENING... .NORTHWESTERLY WINDS HAVE RELAXED AND SEAS HAVE FALLEN BELOW CRITICAL THRESHOLDS. AS A RESULT...NO EXTENSION OF THE SMALL CRAFT ADVISORY IS EXPECTED. THE EXISTING ADVISORY WILL BE ALLOWED TO EXPIRE AT 6 PM CST THIS EVENING. GMZ650-655-670-675-070045- /O.EXP.KMOB.SC.Y.0056.000000T0000Z-161207T0000Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 545 PM CST TUE DEC 6 2016 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 6 PM CST THIS EVENING... WINDS AND SEAS HAVE RELAXED TO BELOW CRITICAL THRESHOLDS...THUS THE SMALL CRAFT ADVISORY WILL BE ALLOWED TO EXPIRE. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Dec 4, 10:54 PM CST, 4 hours 52 minutes earlier.
Area forecast discussion, Dec 4, 10:54 PM CST, 4 hours 52 minutes before
Area Forecast Discussion...UPDATED National Weather Service Mobile AL 1054 PM CST Sun Dec 4 2016 .DISCUSSION...Updated for latest aviation discussion below. && .AVIATION... 06Z issuance...Frontal boundary slips southward off the coast tonight with low stratus lowering the IFR/potentially LIFR categories. -RA/-DZ anticipated during the pre-dawn hours Monday. Forecast of vsby is problematic as various guidance solutions differ on reductions. For now, MVFR vsby will be mentioned in the TAF's. Light northeast to east winds overnight. Gulf boundary returns northward as a warm front on Monday, bringing the potential of an east to west oriented area of convection northward across the Gulf coast late AM into early afternoon. Another band of convection comes in from the west later in the day. IFR to LIFR cigs linger into the day Monday. /10 && .PREV DISCUSSION... /issued 846 PM CST Sun Dec 4 2016/ DISCUSSION...See updated information for land areas below. UPDATE...Unsettled weather continues overnight. Center of deep upper level low this evening was far to the south, positioned close to Mazatlan Mexico. East of this feature, a well pronounced high level southwest flow continues to stream deep moisture north and east out of TX and into the Mid-Atlantic and southeast US. Oriented parallel to the mean flow aloft is a quasi-stationary surface frontal boundary draped from southern Georgia to off the southeast Louisiana coast into the northwest Gulf. Mid level impulses embedded in the southwest flow aloft are riding northeast atop the surface boundary which is contributing to the deep layer ascent of anomalously high precipitable water (pwat) values over the central Gulf coast. Pwat values ranging from 1.4 to 1.7 inches is now some 160 to 200% of climatic normals per the 05.00Z evening analysis. The result has been very beneficial rainfall over the local area that has been experiencing severe to extreme drought conditions. There have been reports of general 1 to 3 inch rain amounts today with a few areas exceeding 4 inches. Radar shows the leading edge of a broken line of showers/embedded thunder moving east across the coastal waters with a large area of light to embedded moderate rains back behind, moving inland across southeast LA and spreading northeast from there into southern MS, southwest AL. Have made some updates to current weather coverage given radar trends. Will maintain the potential of patchy fog over bays and sounds overnight. Have the warmer overnight lows (lower to mid 60s) generally along and southeast of I-65 where these areas are southeast of the stalled frontal zone. Low to mid 50s interior northwest zones. /10 PREV DISCUSSION... /issued 538 PM CST Sun Dec 4 2016/ DISCUSSION...Updated for latest aviation discussion below. AVIATION... 00Z issuance...A complex pattern forecast overnight with a warm front near the Gulf coast producing low stratus, passing rains and decreased vsby. Forecast calls for cigs to lower to IFR categories with a mix of MVFR/IFR vsby. The warm front currently is analyzed along the I-10 corridor over the northwest FL Panhandle to Mobile Bay and southwest across the Mississippi Sound. MOB/BFM is forecast to see north to northeast winds northwest of the boundary while PNS sees winds generally from a southwest direction early on. Northeast flow should set up at PNS overnight as the warm front gets a push south as high pressure builds across the Mid-South. /10 PREV DISCUSSION... /issued 340 PM CST Sun Dec 4 2016/ NEAR TERM /Now Through Monday/...A cut off upper low over northern Mexico advances across the Rio Grande then breaks down to an open wave on Monday while continuing across Texas. The surface pattern evolution which responds to this transition will play a critical role in determining where, and if, severe convection will occur through Monday afternoon. At the beginning of the period, a quasi-stationary frontal boundary will be oriented east-west over the coastal counties, extending to near the Mississippi River delta then back to a surface low over the far west central Gulf. As a surface ridge builds from the southern Plains into the interior southeast states, the frontal boundary shifts southward tonight to extend from south of the mouth of the Mississippi River to near Panama City, Florida. The frontal boundary remains south of the forecast area on Monday, except for advancing to near Destin, Florida late Monday afternoon. The WPC graphics depicting the frontal boundary movement represent this well. Model soundings show lapse rates that are unfavorable up to nearly 850 mb, and convection will be elevated and unable to tap into the veered profile that exists at low levels. The only area of concern that looks to exist is very late Monday afternoon at the immediate coast of the western Florida panhandle where the inversion/isothermal layer is very shallow and the frontal boundary will be close. Am concerned though that even at this location the lapse rates up to about 875 mb do not look particularly favorable. This will need to be reassessed by the midshift given the apparently unfavorable conditions for strong/severe storms through Monday afternoon, with the only potential at this point existing at the immediate coast of the western Florida panhandle in the late afternoon. Will have the highest rain chances this evening generally east of I-65 where gradually weakening convection will be located, with good chance pops elsewhere. Rain chances increase over the western portion and coastal portion of the area late tonight, then steadily increase across the entire area through Monday as an overrunning flow strengthens. Lows tonight will range from the lower 50s well inland to the lower 60s near the coast, then highs on Monday range from the lower 60s well inland to the lower 70s close to the coast. /29 SHORT TERM /Monday night Through Wednesday night/...A warm front draped just offshore Monday will lift north through the forecast area Monday night as a deepening surface low in the northwestern Gulf tracks northeast into the lower Mississippi Valley. Ahead of this front, ongoing elevated convection will produce widespread rain across the forecast area, but pose little threat in terms of severe weather. South of the front, a more surface-based instability (CAM soundings suggesting 400 to 600 J/kg MLCAPE) and plentiful deep layer shear of 40 to 60 knots could support the development of some low-topped supercells, with the primary severe threats being damaging winds and a brief tornado or two. As the low continues northeast into the Tennessee Valley early Tuesday morning, an attendant cold front pushes through the forecast area from the west, bringing with it another line of convection that could likewise support strong to low-end severe straight line winds, although this threat remains more uncertain as the dynamics weaken and the upper level energy lifts to the north with the low. The post-frontal environment will bring clearer skies and drier conditions into midweek. High temperatures will range from mid 60's well inland to around 70 near the coast on Tuesday afternoon, and low 60's inland to upper 60's near the coast Wednesday afternoon. Look for overnight lows to remain somewhat warm Monday night as the lifting warm front and clouds keep temps in the mid 50's inland to low 60's near the coast. Lows will then cool off Tuesday and Wednesday nights in the post- frontal environment, with low to mid 40's inland to around 50 near the coast each of those nights. /49 LONG TERM /Thursday Through Sunday/...Models currently uncertain as to the exact timing of the next system, but at this time the next cold front is progged to pass through the area sometime Thursday morning. Models are, however, in relative agreement that this next cold front will bring a more significant shot of cooler and drier air in its wake, with overnight lows Thursday and Friday nights expected to dip below freezing and into the mid 20's areawide. Likewise, afternoon highs look to be much cooler than normal to end the week, with temps struggling to break 50 degrees Friday afternoon and only reaching the low 50's Saturday afternoon. Things warm slightly Saturday night into Sunday, with lows in the mid to upper 30's and highs in the low to mid 60's. /49 MARINE...Visibilities have improved over Mobile Bay and will cancel the marine dense fog advisory with the afternoon package issuance. A frontal boundary will move southward across the marine area tonight with moderate southerly winds becoming northerly. Will continue with a small craft advisory through 00Z Monday to allow sufficient time for the seas to subside below advisory criteria. The frontal boundary returns northward on Monday as a warm front, then moves inland Monday night. A surface low which meanwhile approaches from the northwestern Gulf and passes north of the area, bringing a cold front across the marine area late Monday night into Tuesday morning. The onshore flow becomes strong Monday night ahead of the front, then switches to the northwest and subsides in the wake of the front. A stronger cold front moves through the marine area on Thursday. /29 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...None. FL...None. MS...None. GM...None. && This product is also available on the web at: http://weather.gov/mob
Hazardous weather outlook, Dec 4, 3:06 PM CST, 12 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 306 PM CST SUN DEC 4 2016 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-051145- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL- BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND- ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL- OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE- 306 PM CST SUN DEC 4 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...REST OF THIS AFTERNOON AND TONIGHT THERE IS A HIGH RISK OF RIP CURRENTS UNTIL 6 PM CST ALONG THE GULF BEACHES OF ALABAMA AND NORTHWEST FLORIDA. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SHOWERS AND THUNDERSTORMS WILL INCREASE IN COVERAGE MONDAY AFTERNOON INTO MONDAY NIGHT. SOME OF THE STORMS COULD BECOME SEVERE WITH DAMAGING WINDS AND ISOLATED WEAK TORNADOES POSSIBLE. .SPOTTER INFORMATION STATEMENT... EMERGENCY MANAGEMENT AND STORM SPOTTER GROUPS SHOULD CONTINUE TO MONITOR THE LATEST FORECASTS FOR POTENTIAL SEVERE WEATHER MONDAY AFTERNOON AND EVENING. GMZ630>635-650-655-670-675-051145- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 306 PM CST SUN DEC 4 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...REST OF THIS AFTERNOON AND TONIGHT MODERATE TO STRONG WINDS OVER THE MARINE AREA MAY CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT DURING THE REMAINDER OF THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY HAZARDOUS CONDITIONS FOR SMALL CRAFT MAY OCCUR MONDAY NIGHT THROUGH TUESDAY MORNING AS WINDS INCREASE AND SEAS BUILD IN RESPONSE TO THE APPROACH AND PASSAGE OF A COLD FRONT.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 4, 7:33 PM CST | Special Marine Warning | MOB | 57 min | |
| Dec 5, 5:31 AM CST | Rip Current Statement | MOB | Baldwin, Mobile | 36 hr |
| Dec 5, 10:42 AM CST | Special Marine Warning | MOB | 93 min | |
| Dec 5, 11:33 AM CST | Special Marine Warning | MOB | 57 min | |
| Dec 5, 11:53 AM CST | Special Marine Warning | MOB | 67 min | |
| Dec 5, 12:35 PM CST | Special Marine Warning | MOB | 55 min | |
| Dec 5, 12:56 PM CST | Special Marine Warning | MOB | 64 min | |
| Dec 5, 1:30 PM CST | Special Marine Warning | MOB | 90 min | |
| Dec 5, 2:00 PM CST | Special Marine Warning | MOB | 60 min | |
| Dec 5, 2:55 PM CST | Special Marine Warning | MOB | 95 min | |
| Dec 5, 3:21 PM CST | Special Marine Warning | MOB | 84 min | |
| Dec 5, 3:55 PM CST | Special Marine Warning | MOB | 95 min | |
| Dec 5, 4:38 PM CST | Special Marine Warning | MOB | 2 hr | |
| Dec 5, 5:08 PM CST | Areal Flood Advisory | MOB | Baldwin | 3 hr |
| Dec 5, 10:30 AM CST | River Flood Warning | MOB | Okaloosa | 62 hr |
| Dec 5, 2:11 PM CST | Special Weather Statement | MOB | Escambia | 64 min |
| Dec 5, 4:37 PM CST | Special Weather Statement | MOB | Escambia, Okaloosa, Santa Rosa | 53 min |
Nearby
Small Craft Advisories in Alabama, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.